# SDR CALA2025082608135

- Difficulty date: August 20, 2025
- Submitted: August 26, 2025
- Operation: Air carrier
- Aircraft: N76526
- Make and model: Boeing 737824
- Aircraft serial: 38700
- Aircraft time: 47,715 hours, 16,972 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE CRACK SIGNAL NOTED L=0.500 INCH AT HORIZ STAB LH SIDE BETWEEN STA 101.90 AND STA 111.10 LOCATED 2.375 INCH FRONT FROM REAR SPAR.   REPAIRED LT HORIZONTAL STABILIZER LOWER SKIN BETWEEN HSS 101.90 AND STA 111.10 LOCATED TO 2.375 INCH FRONT FROM REAR SPAR. IAW SRM 55-10-01-2R-11.
